# SDR CALA2021051900698

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 115,274 hours, 17,797 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Lt Slat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON APP ICAS LE SLAT ASSY MESSAGE ON ICAS COMPLIED WITH QRH AND L ANDED BIT THE FSEU AND FOUND THE FOLLOWING FAULT: LE OUTBD ASYM MSG NO. 27-81021. FDE LE ASYM LATCHED. PRIMARY A/S <90 A-A02 FR PSEU, IB SLAT +1.21V, OB SLAT +5.54V, LRV POS -2.33V. INTERROGATED PSEU AND GOT 302 FAULT, (R SLAT #10 INBD). RETRACTED FLAPS ELECTRICALLY AND HAVE SAME FAULT ON FSEU. AND MESSAGE WENT AWAY. LOWERED FLAPS AND MESSAGE CAME BACK. LE WILL NOT RETRACT HYDRAULICALLY.  RETRACTED LE ELECTRICALLY REMOVED AND REPACED #10 SLAT INBOARD S302 SENSOR, ADJUSTED SCENSOR SWITCH AND RETRACT TARGET PER AMM 27-88-01-902-001.
